Couldn't find what you looking for?

TRY OUR SEARCH!

I stopped taking depo in april and now i'm getting pain in my head..not necessarily headaches but pain that only lasts a second and every once in a while..could this be a side effect of stopping the depo. periods are alot heavier and crampy...

Loading...

Have been on Depo for 17 years...yes, 17 (not sure I've seen that on any blog).  I am only 36 and am definitely in perimenopause.  In fact, I am realizing now that I've probably been in perimenopause for a year or so but only recently experienced symptoms that make you look it up and figure out what the hell is going on.  And still, at this point, I'm not sure that I would trade these symptoms for the17 years of periods I evaded.  But, I am also now questioning what it may have done to my sexual drive -- and my new doctor recently pointed to a loss of bone mass.  None of my many OB/GYNs have ever warned about the increased risks of long-term use.  As of today, I still recommend the product (though maybe not to my daughter).  Periods suck, and remembering to take a pill every day is hard, and Depo is a great fix....if the hot flashes and night sweats go away by the time I'm 40, I will forgive the early onset.  But if I have 20 years of symptoms to everyone else's 5 years, I'm thinking that periods may have been better....<?xml:namespace prefix = o ns = "urn:schemas-microsoft-com:office:office" />

Reply

Loading...